# SDR ASAA0210018

- Difficulty date: January 8, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654581986
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND FRAME AT BS 227-295, RIGHT BUTTOCK LINE 18 WITH OVERSIZED HOLES.  REPAIRED PER EA.  (M)
